MAUDE Adverse Event Report: ENCORE MEDICAL L.P REVELATION HIP; REVELATION MICROMAX, REDUCED NECK, SZ 15.0 RIGHT

ENCORE MEDICAL L.P REVELATION HIP; REVELATION MICROMAX, REDUCED NECK, SZ 15.0 RIGHT
Model Number 427-42-150
Health Effect - Clinical Code Fall (1848)
Date of Event 12/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - patient fell and had a fracture hip.
 
Additional Manufacturer Narrative
Corrected data: manufacturer narrative: the reason for this revision surgery was reported as fracture after a fall.The previous surgery and the surgery detailed in this event occurred 32 days apart.The healthcare professional indicated that there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was reported as fracture after a fall.There were no findings during this evaluation that indicate the reported devices were defective.No other information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Agent has clearly mentioned that "patient fell and had a fracture hip", and due to short time between previous and revision surgery, it is possible that the event may have occurred due to lack of post-operative care, patient noncompliance with medical instructions or incorrect implant selection.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
REVELATION HIP
Common Device Name
REVELATION MICROMAX, REDUCED NECK, SZ 15.0 RIGHT
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin,tx 78758-5445
MDR Report Key11105640
Report Number1644408-2020-01195
Device Sequence Number11687040
Product Code KWA
UDI-Device Identifier00888912080996
UDI-Public(01)00888912080996
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2025
Device Model Number427-42-150
Device Catalogue Number427-42-150
Device Lot Number714G1054
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2020
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date01/03/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-361 LOT 864B1467
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR